Shop Japan. We ship worldwide, bringing Japan directly to you.

Fever, cough, and sore throat. Ibuprofen + Oriental herbal medicine!

Hayaoki IB < 20 capsules &gt;

Buy it and earn 9 points! About Points
PayPal OK Details
$ 8.64 (¥ 970)
Actual price may vary according to exchange rates.
Payment will be charged in yen
Please select options before adding to cart.
Shipping Options: Details
JP Post EMS

Product Information

Product features
Antipyretic analgesic ingredients ibuprofen is "painful heat, throat pain" caused by "cold" "to demonstrate an effective.

Eight ibuprofen, containing natural herbal licorice, platycodon grandiflorum a. DC component is working well, cough and phlegm, in cold medicines to relieve various symptoms, such as runny nose, nasal congestion.

Benefits and effects
Symptoms of a cold
(Sore throat, headache, fever, cough, phlegm, runny nose, nasal congestion, sneezing, chills, joint pain, and muscle pain) of relaxation

Dosage and administration
The following amount of meal as much as possible in less than 30 minutes take.

[Age: 1: 1, taking the number of]
Adults (age 15 +): 2 capsules 3 times
Under 15 years: do not take it


Usage-related attention
(1) adhere to the usage and dosage.

(2) how to eject capsule
Containing capsules of PTP sheet projections of at your fingertips strongly press, aluminum foil on the back, take out, defeating drink.
 (Leads to an unexpected accident such as sticking to the esophageal mucosa and accidentally swallowed intact. )

Ingredients and quantity
In 6 capsules.
Ingredients Quantity Breakdown
Ibuprofen 450 mg
Chlorpheniramine maleate 7.5 mg
Chipepigeonhibenz acid salt 75 mg
DL-methylephedrine hydrochloride 60 mg
Anhydrous caffeine 75 mg
Hesperidin 90 mg
Chinese dry extract 89 mg (Kikyo, 400 mg)
Liquorice dry extract 180 mg (900 mg of licorice)

Food additives
Hydroxypropyl cellulose, potato starch, hydrate lactose, microcrystalline cellulose, carboxymethylcellulose calcium (CMC-Ca), gelatin, titanium dioxide, MACROGOL, sodium lauryl sulfate

Precautions on use
• You do not have

(Or worse do not obey the current symptoms, side effects and accidents are more likely)
1. Do not take the next person
 (1) those who have allergy symptoms caused by the product or product component.
 (2) those who have caused the asthma, to take paracetamol for pain, this drug or other cold medicines.
 (3) children under 15 years old.
 (4) date of birth 12 weeks pregnant.
2. Do not use any of the following medicines while taking this drug,
 Oral antipyretic analgesic, sedative, expectorant cough medicine, antihistamines, other cold medicines containing etc (for rhinitis medicines, motion sickness medication, allergy medication, etc.).
3. After taking, do the operation of vehicles or machinery (may appear drowsy, etc.. )
4. Please do not drink before and after
5. Do not take more than 5 days

• To consult with the

1. Next person should consult a doctor, pharmacist or registered ago taking
 (1) people who have received medical or dental treatment.
 (2) pregnant women who are pregnant or suspect.
 (3) nursing people.
 (4) for the elderly.
 (5) those who have caused the allergic reactions due to drugs.
 (6) one of the following symptoms.
  High fever, difficulty in urination
 (7) who next diagnostic.
  Thyroid dysfunction, diabetes, heart disease, high blood pressure, liver disease, kidney disease, glaucoma, systemic lupus erythematosus, mixed connective tissue disease 
 (8) one of the following illnesses.
  Stomach and duodenal ulcer, ulcerative colitis, Crohn's disease
2. Because if the following symptoms after taking, possible side effects, stop taking immediately and, with this document, consult your doctor, pharmacist or registered sellers.

[Related sites: symptoms]
Skin: rash, redness, or itching, blue can be bruising
Gastrointestinal: nausea, heavy vomiting, loss of appetite, stomach pain, stomach discomfort, stomatitis, heartburn, stomach, gastro-intestinal bleeding, abdominal pain, diarrhea, blood in the stool
Central nervous system: dizziness
Cardiovascular: palpitations
Respiratory: shortness of breath
Urology: dysuria
Miscellaneous: blurred vision, ringing in ears, swollen, hard to stop bleeding gums, nosebleeds, bleeding, heavy bleeding, back pain, body temperature drops too much, because

* Can happen in rare cases the following serious symptoms. In that case immediately and seek medical treatment.

[Name of the symptoms: symptoms]
Shock (anaphylaxis): after taking immediate, skin itching, urticaria, voice hoarse, appeared so opacities of the itchy throat, sneezing, trouble breathing, palpitations, awareness, etc..
Skin mucous membranes eye syndrome (Stevens-Johnson Syndrome): wide range of high fever, eye redness, mucus, and lip sores, throat pain, skin rash, redness, or sustained, rapid deterioration.
Melting of Toxic Epidermal Necrolysis: wide range of high fever, eye redness, mucus, and lip sores, throat pain, skin rashes, redness or sustained, rapid deterioration.
Liver dysfunction: appearance of fever, itching, rash, jaundice (yellow skin or conjunctiva), dark urine, General listlessness, loss of appetite, etc..
Renal failure: languor of swelling of fever, rashes, urine, body, body, joint pain (pain in their joints), diarrhea, etc. appeared.
Aseptic meningitis: symptoms, such as severe headaches accompanied by neck taut, fever, nausea, vomiting, appears. (Such as symptoms, mostly reported in people who have received the treatment of systemic lupus erythematosus or mixed connective tissue disease. )
Between Interstitial pneumonia: shortness of breath to stairs, or overdo it a little-observed, suffocated by a dry cough and fever, etc., they appear suddenly or persist.
Asthma: breath when I breathe, swishing sound, stuffy, and appearance.
Aplastic anemia: Blue looks blue bruising, nosebleeds, gum bleeding, fever, skin and mucous membranes, fatigue, palpitations, shortness of breath, feeling sick much! and, hematuria, etc. appeared.
Agranulocytosis: appeared sudden high fever, I have a chill, throat pain, etc.

3. If you observe symptoms like sustained or increased after taking, following symptoms appear, so, to stop taking, have this document, consult your doctor, pharmacist or registered sellers.
Thirst of the mouth, constipation, drowsiness

4. If the symptoms are well taking five or six times if not to stop taking, have this document, consult your doctor, pharmacist or registered sellers.

Storage and handling
Attention

1. Keep in a cool place in a dry out of direct sunlight.
2. Keep out of children's reach.
3. Do not swap the other containers. (May change the quality or misused. )
4. Do not use products beyond the expiration date.

Risk classification
2. pharmaceuticals

Dosage form
Capsule

Manufactured and distributed
Company name: King pharmaceutical co., Ltd.
Address: Nara Prefecture Shiki district, Tahara honcho 245,

Consumer consultation
Company name: King pharmaceutical co., Ltd.
Contact us: customer relations
Phone: 0744-33-8855
Office hours: 9:00-17:00 (SAT, Sun and holidays excluded)
Ads responsibility
Energy co., Ltd.
Phone number: 0242-85-7380

Prepared by: Corporation energy registered sellers Yamauchi k.

Recently Viewed Products

See All >

Shipping Options:

JP Post EMS

JP Post EMS Your order will be shipped to you via Japan Post EMS. Japan Post is a speedy delivery service that delivers to more than 120 countries. With an effective tracking system and insurance program, EMS is able to offer a secure delivery worldwide. You can track your package with the tracking code provided and it will be delivered within a week. See estimated shipping fee
×

Not available for Overseas shipping

This product cannot be shipped to Us United States from the store.

Please contact the store for further information.

×

Delivery Rates : EMS (International Express Mail Service)

Ship to
Shipping Option
Note: Exchange rates are for reference only.
Back to Top